# SDR SWIA201844240

- Difficulty date: February 6, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 34,079 hours, 29,625 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Not Reported
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE,  NOSE GEAR DID NOT RETRACT.   REMOVED AND REPLACED CENTER EXTENDED PROXIMITY BRACKET IAW AMM.
